# SDR A6WA200840093

- Difficulty date: February 5, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 12,335 hours, 11,323 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXIST ON BRACKET FS 280, LBL 9, ABD RBL 9 CRACK LENGTH .200.  (K)  REPAIR PERFORMED IAW REO 601R-53-11-171, FABRICATED NEW ANGLE.  (M)
